(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 91 (1994) | previous | next

  • Renato Manfrin
    A remark on global smooth solutions for quasilinear wave equations
    91 1994 pages 1–17 paper@numdam review@mr review@zbl
  • Klaus Doerk
    Über die nilpotente Länge maximaler Untergruppen bei endlichen auflösbaren Gruppen
    91 1994 pages 19–21 paper@numdam review@mr review@zbl
  • C. Denson Hill; Mauro Nacinovich
    A collar neighborhood theorem for a complex manifold
    91 1994 pages 23–30 paper@numdam review@mr review@zbl
  • A. Lorenzi; V. Priymenko
    A duality approach for solving identification problems related to integrodifferential Maxwell's equations
    91 1994 pages 31–51 paper@numdam review@mr review@zbl
  • Howard Smith
    On homomorphic images of locally graded groups
    91 1994 pages 53–60 paper@numdam review@mr review@zbl
  • Howard Smith; James Wiegold
    On a question of Deaconescu about automorphisms. II
    91 1994 pages 61–64 paper@numdam review@mr review@zbl
  • Piero D'Ancona
    Well posedness in C for a weakly hyperbolic second order equation
    91 1994 pages 65–83 paper@numdam review@mr review@zbl
  • Hans Peter Heislbetz
    Der Torsionstyp nilpotenter Gruppen
    91 1994 pages 85–113 paper@numdam review@mr review@zbl
  • Carlo Toffalori
    A further glance at classifiable 1-ary functions
    91 1994 pages 115–123 paper@numdam review@mr review@zbl
  • Maurizio Candilera
    Immersione canonica e mappa dei periodi.Il caso dei gruppi di Barsotti-Tate étale e moltiplicativi
    91 1994 pages 125–183 paper@numdam review@mr review@zbl
  • Pier Carlo Craighero; Remo Gattazzo
    Quintic surfaces of P3 having a nonsingular model with q=pg=0, P2≠0
    91 1994 pages 185–198 paper@numdam review@mr review@zbl
  • Maria Elvira Mancino
    Quantum stochastic differential equations driven by free noises and dilations of Markovian semigroups
    91 1994 pages 199–223 paper@numdam review@mr review@zbl
  • Lucia Serena Spiezia
    A property of the variety of 2-Engel groups
    91 1994 pages 225–228 paper@numdam review@mr review@zbl
  • Adriano Montanaro
    Definitions of standard stress and standard heat flux, in simple bodies, treated according to Mach and Painlevé
    91 1994 pages 229–249 paper@numdam review@mr review@zbl
  • Carlo Greco
    Infinitely many spacelike periodic trajectories on a class of Lorentz manifolds
    91 1994 pages 251–263 paper@numdam review@mr review@zbl
  • Izabela Malinowska
    On automorphism groups of finite p-groups
    91 1994 pages 265–271 paper@numdam review@mr review@zbl
  • Gemma Parmeggiani
    Sulla serie di Fitting del prodotto di due gruppi nilpotenti finiti
    91 1994 pages 273–278 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS